2017
Том 69
№ 4

All Issues

Volume 25, № 5, 1973

Article (Ukrainian)

On the averaging principle for functional Differential equations of neutral type

Akhmerov R. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 579—588

Article (Ukrainian)

On a functional equation with two-index variables

Mikhailichenko G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 589—598

Article (Ukrainian)

The approximation of certain classes of differentiable periodic functions of two variables by Fourier sums

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 599—609

Article (Ukrainian)

Behavior of solutions of differential Functional equations of neutral type in neighborhoods of elementary stationary points

Fodchuk V. I., Kholmatov A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 610—620

Article (Ukrainian)

On the application of the principle of averaging for the solution of some parabolic boundary value problems

Eydelman S. D., Sirchenko Z. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 621—631

Article (Ukrainian)

On the transition probabilities of a branching process with stops

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 632—637

Article (Ukrainian)

Approximation of continuous periodic functions of one or two variables by Rogozinski polynomials of interpolation type

Gavrilyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 637—648

Article (Ukrainian)

Contruction of coordinate sequences in problems of multilayer shell theory

Glushko A. G., Litvin O. N., Podgornyi A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 648—656

Article (Ukrainian)

Behavior of solutions of inhomogeneous differential equations with a turning point and small parameter for the derivative

Dzyadyk S. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 657—662

Article (Ukrainian)

On Robust estimates of the mean for Gaussian distributions in Hilbert space

Ibramkhalilov I. Sh.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 662—667

Article (Ukrainian)

On free groups of a manifold defined by the relation [x, y; u, v; z] = 1

Ivanyuta I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 668—670

Article (Ukrainian)

Remarks on the theory of rings of finitely generated principal right ideals

Drogomyzhskaya M. N., Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 671—676

Article (Ukrainian)

Equations of motion of a heavy solid about a fixed point

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 677—681

Article (Ukrainian)

Solution of a boundary-value problem of filtration theory

Lavrik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 681—687

Article (Ukrainian)

Spectrum of the ratio of two toeplitiz operators

Rodionova V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 687—690

Article (Ukrainian)

The characterization of certain classes of (H, G)-spaces

Senderov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 690—692

Article (Ukrainian)

Bipositive projection operators in partially ordered vector spaces (density and extremal properties)

Ten V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 693—695

Article (Ukrainian)

On averaging in integrodifferential equations with a lag depending on the solution

Fedorenko L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 696—701

Article (Ukrainian)

On the construction of finite groups with systems of commutative primary subgroups

Tsybulenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 701—705

Article (Ukrainian)

The construction of correct cutting-planes in partially discrete linear programming problems

Chervak Yu. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 705—706

Article (Ukrainian)

On the oscillatoriness of the solutions of the equation [r (t) y (n - 1)(t)]' + p (t)f (y (τ (t))) = 0

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 707—714